fentynal patch, tylenol, or homones causing adult acne

Discussion in 'Fibromyalgia Main Forum' started by joanng, Jul 23, 2006.

  1. joanng

    joanng New Member

    My dr upped my fentynal patch from 25 to 50 mgs, and I had a reaction. My face and neck broke out with tiny bumps and pimples. Not hives, but acne. I went back to the 25 mgs but the acne has not cleared up. I also take percoset for breakthru pain (4xs a day). After reading these boards for about an hour now, I see that if your liver is overloaded, you can break out. I'm also peri-menopausal so I'm wondering confused at what is causing this. One confusing point is I stopped taking tylenol for about 1.5 weeks and there was no change in my skin. I do take Milk Thistle (2 a day). So I'm headed to the store to get additional supplements, acne soap (someone said Clearsil soap really helped them) and the right foods (low-carb diet, more protein right?), my sugar cravings are out of control. If this is hormonal should I be taking anything else? I can't take anything with estrogen, breast cancer in the family. Thanks for anything you can offer.
  2. joanng

    joanng New Member

    I've learned the hard way....bumping myself.
  3. joanng

    joanng New Member

    I took the patch off the other day and already I see the difference in my skin. The dr NEVER mentioned anything about this not being good for long term. What an idiot. I told you all, I get more helpful info here than anywhere else. He's going to be really mad that I took myself off but then again when I was in the midst of a flare (I was going into my 2nd week of really hurting) he just blew me off. Told me he couldn't increase my break thru meds and if I ran out go to the ER. I was lucky I didn't experience any withdrawals either, I guess my breakthru meds covered me in that area. Thanks for following up.
  4. Bruin63

    Bruin63 Member

    I have noticed, that with this Record Heat, we are having here where I live, in So.Ca.
    That I am having some breakout's on my chin, I know it's from the sweating, and I try to wash my face with cool water, a few times a day.

    It seems to be helping, I mean at my age, I thought I was through with that, problem, ;o)

    Hope yours clears up fast, since you took the patch off,
    what are doing now for your Pain control, if you don't mind my asking? ;o}

    sharonk
  5. joanng

    joanng New Member

    The only thing I've been taking is percoset which was my breakthru med. It has tylenol in it too but I supplement with motrin if things really get bad. Also, I take zanaflex or valium when the muscle spasms are unbearable. Right now I'm not in a flare, just the usual so I'm trying to keep up with my yoga and stretching exercises. I'm taking Milk Thistle and Dandelion (sp?) to clean out my liver. I don't know what else to take but that's a great question. Did we screw up our livers for good? BTW, the weather does add to breakouts but the difference in my skin since I took the patch off can't be denied.
  6. joanng

    joanng New Member

    I just did a search on this website for "repairing liver" and 1 post came up. I don't know if I'm allowed to copy another's post so I thought I would just direct you to it. It talks about Milk Thistle helping repair the liver. Let me know if you can't find it. Good luck.